On recursions for coefficients of mock theta functions
|Title:||On recursions for coefficients of mock theta functions||Authors:||Chan, Song Heng
|Permanent link:||http://hdl.handle.net/10197/7820||Date:||Dec-2015||Abstract:||We use a generalized Lambert series identity due to the first author to present q-series proofs of recent results of Imamoğlu, Raum and Richter concerning recursive formulas for the coefficients of two 3rd order mock theta functions. Additionally, we discuss an application of this identity to other mock theta functions.||Type of material:||Journal Article||Publisher:||SpringerOpen||Journal:||Research in Number Theory||Volume:||1||Issue:||29||Start page:||1||End page:||18||Copyright (published version):||2015 the Authors||Keywords:||Lambert series; Mock theta functions; Q-series identities||DOI:||10.1007/s40993-015-0030-6||Language:||en||Status of Item:||Peer reviewed|
|Appears in Collections:||Mathematics and Statistics Research Collection|
Show full item record
This item is available under the Attribution-NonCommercial-NoDerivs 3.0 Ireland. No item may be reproduced for commercial purposes. For other possible restrictions on use please refer to the publisher's URL where this is made available, or to notes contained in the item itself. Other terms may apply.